# SDR FDEA201803150697

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 101,658 hours, 29,770 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cable
- Part number: ARB28652
- Condition: Misrouted
- Location: Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A RIGHT WING SLAT LUBE IAW WC 27B2114.  NOTICED ALUMINUM MATERIAL ON THE SLAT CABLES. ON FURTHER INVESTIGATION,  THE SLAT CABLE RUN NR 80 FOUND MISROUTED AND WORN INTO THE RIGHT WING RIB AND TWO SLAT DRUM BRACKETS. THE RIB WAS BLENDED IAW EA 8-2780-70338881 AND BOTH BRACKETS SLAT CABLE RUN NR 80 WERE CHANGED.
